Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Got petechial rash after an unprotected sex. What could this be ?

I am 53. I had unprotected sex and 2 weeks following I had flu-like symptoms . I tested negative for both the strep and flu. I was given Augmentin. Two weeks following, I developed a rash. I was told that the rash was an allergic reaction to the Augmentin. A week later, the rash spread and remained. I was then diagnosed with Pityriasis Rosea . Since this time I have started developing a petechial rash on both forearms and my ankles. My blood pressure was 147/101, 136/110 and 140/100. A CBC was completed, with all showing normal levels. I even had a syphillis RPR test to rule that out. During this time my BP was so high, I felt really flushed, but did not have a temperature, and very nauseous. I also developed a sore throat and had a blister in the back of my mouth. I have been to the clinic several times, but no diagnosis has been reached. What could this be? I am really concerned.
Asked On : Sat, 7 May 2011
Answers:  1 Views:  526
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
In your case evaluation is required.
Consult hematologist for detail blood study for cause of these hemorrhagic spots.
Rule out thrombocytopenic purpura.
Answered: Sat, 7 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor